# SDR USAA000286

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 664
- Part time: 56,266 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1.5 INCH CRACK ATTACH ANGLE, BS 664, STRINGER 18A, ATTACH ANGLE IT W/W.  FABRICATED ATTACH ANGLE PER EO 5393G256 AND SRM 51-40-03.  (M)
